# SDR IPXA0562025

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 820 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME DENTED IN FWD CARGO BAY AT BS 820, STR 24L.  REPAIRED FRAME AT BS 820, STR 24L IAW SRM 53-00-07-1A1, SRM 53-00-07-2R5, SRM 51-40-02-0G, DWG 140N2002, SHT 158, SRM 51-30-01-0G, DWG 65-88700 SH 1, SRM 51-40-05-0G.
